# SDR SWAA2022100645329

- Difficulty date: September 1, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT AREA AFT OF ACB BS967 BL0. / [01] DAMANGE FOUND ON SHEAR TIE AT AREA AFT OF ACB BS967 BL0 WL190 P/N 147A1120-71 FOUND TO BE OUT OF LIMIT IAW SRM PART WILL BE REPAIRED BY REMPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9C;[02] REMOVED SHEAR TIE AT AREA AFT OF ACB BS967 BL0 WL 190. IWA SRM 51-40-02.-;[03] LOCATED AND DRILLED NEW SHEAR TIE AT AREA AFT OF ACB BS967 BL0 PER REF SRM 51-40-05 PO NBR 882371 ITEM HFAB53-ST-012  OK TO TREAT AND PRIME;[04] VERIFIED CORRECTIVE ACTION 1 AND 3. OK TO TREAT AND PRIME;[05] APPLIED PRIMER AT DISCREPANCY AREA PER REF SRM 51-20-01 AND SOPM 20-41-02   OK TO INSTALL NEW SHEAR TIE;[06] APPLIED PRIMER NEW SHEAR TIE AT AREA AFT OF ACB BS967 BL0 PER REF SOPM 20-41-02;[07] VERIFIED CORRECTIVE ACTIONS 5 AND 6 OK TO INSTALL;[08] INSTALLED NEW SHEAR TIE AT AREA AFT OF ACB BS967 BL0 PER REF SRM 51-40-02 AND DWG NBR 147A0040;[09] INSPECTED ACTION 8 VERIFIED MEASUREMENT TABLE;[10] INSPECTION COMPLETE
